# SDR USAA2014020300002

- Difficulty date: February 3, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 27,480 hours, 11,924 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 9N53464013
- Condition: Peeling
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON VISIT, AFT CARGO FLOOR PANEL 151VG AT AFT EDGE AT FUSELAGE STATION 2190 BETWEEN STRINGER 36L TO STRINGER 36R.  REPLACED AFT CARGO FLOOR PANEL 151VG IAW AMM 53-42-14-000-001.
